

Author: Khedhiri H.
Publisher: MAIK Nauka/Interperiodica
ISSN: 1995-0802
Source: Lobachevskii Journal of Mathematics, Vol.31, Iss.3, 2010-07, pp. : 224-231
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
In this paper, we study the existence of the wedge product of a positive closed current by the potential of another positive closed current on an open subset Ω of n . In the case of analytic sets X and Y, to define the wedge product U [X] ∧ [Y], we establish a necessary and sufficient condition by expressing that the current U [X] has integrable coefficients with respect to the trace measure of the current [Y]. Dans cet article, on étudie l'existence du produit extérieur d'un courant positif fermé T de bidimension (p, p) par le potentiel local U S associé à un autre courant S, positif fermé de bidimension (q, q), définis sur un ouvert Ω de n , avec p + q ≥ n. Dans le cas des courants d'intégration, on montre que si X et Y sont deux sous ensembles analytiques de Ω, alors les produits U [X] ∧ [Y] et [X] ∧ U [Y] sont bien définis quand X et Y réalisent une intersection complète. De plus, on démontre que cette condition est optimale pour que ces produits existent au sens des courants.
Related content


On the wedge product and coprime coalgebras
By Wijayanti I.
Journal of Mathematical Sciences, Vol. 142, Iss. 2, 2007-04 ,pp. :


The Wedge Product and Analytic Geometry
By Khosravi Mehrdad Taylor Michael D.
American Mathematical Monthly, Vol. 115, Iss. 7, 2008-08 ,pp. :




Journal of Mathematical Sciences, Vol. 120, Iss. 6, 2004-04 ,pp. :


Casimir Effect for a Dielectric Wedge
Annals of Physics, Vol. 291, Iss. 2, 2001-08 ,pp. :